MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Obtryx? II System - Halo; mesh, surgical, synthetic, urogynecologic, for stress urinary incontinence, retr

BOSTON SCIENTIFIC CORPORATION Obtryx? II System - Halo; mesh, surgical, synthetic, urogynecologic, for stress urinary incontinence, retr
Model Number M0068505110
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable code of mesh torn.
 
Event or Problem Description
It was reported that during a transobturator tape procedure using an obtryx ii system - halo device, the mesh was broken.The event is unclear, and boston scientific has been unable to obtain additional information surrounding this event outcome to date, despite good faith efforts.The event description may suggest that the mesh was torn.
 
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable code of mesh torn.Block h11: correction to block d4: unique identifier (udi) number.
 
Event or Problem Description

Brand Name
Obtryx? II System - Halo
Common Device Name
mesh, surgical, synthetic, urogynecologic, for stress urinary incontinence, retr
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21763739
Report Number2124215-2025-19397
Device Sequence Number21017315
Product Code OTN
UDI-Device Identifier08714729837565
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot Number0032782886
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/04/2025
08/28/2026
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/04/2025
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale